# SDR FDEA201408062092

- Difficulty date: August 6, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 92,703 hours, 28,231 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 473271
- Part serial: SIM01334
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

WHILE DESCENDING TO 6000 FEET, ENGS IDLE, NR 2 ENG RPM N1, ENG 2 EXCEEDANCE ALERT.  SHUTDOWN NR 2 ENG IAW CHECKLIST.  ON POST FLT FOUND NR 2 ENGINE N1 READING ERRATICALLY WITH ENGINE SHUTDOWN PEAKING @ 134.8.  REMOVED AND REPLACED NR 2 FAN SPEED SENSOR IAW MM 77-11-01-2 OPS CHECKS GOOD AND PERFORMED ENGINE RUN WITHIN 48HRS AS REQ PER WINDMILL INSP IAW MM 72-00-00-6-1.  ACFT OK FOR SERVICE
